# SDR SIMA20130607006

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 24,002 hours, 21,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/O’S FLASHLIGHT BRACKET WAS BROKEN. THE ACFT WAS REMOVED FROM SERVICE. R & R THE F/O’S FLASHLIGHT HOLDER BRACKET.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
